MATHEMATICA BOHEMICA, Vol. 120, No. 1, pp. 1-12, 1995

On the degree of convergence of Borel and Euler means for double Fourier series of functions of bounded variation in Hardy sense

Maria Topolewska

Wyzsza Szkola Pedagogiczna, ul. Chodkiewicza 30, 85-064 Bydgoszcz, Poland

Abstract: For real functions of bounded variation in the Hardy sense, $2\pi$-periodic in each variable, the rates of pointwise convergence of the Borel and Euler means of their Fourier series are estimated.

Keywords: double trigonometric series, Borel means, Euler means, rate of convergence

Classification (MSC91): 42B08

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]